X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (40) 40
mathematics - algebraic topology (20) 20
algebra (13) 13
algebraic topology (12) 12
rational homotopy theory (10) 10
mathematics, applied (8) 8
rational homotopy (7) 7
spaces (6) 6
k-theory and homology (5) 5
mapping space (5) 5
mathematical theorems (5) 5
55p62 (4) 4
analysis (4) 4
evaluation map (4) 4
homotopy (4) 4
homotopy theory (4) 4
morphisms (4) 4
sullivan models (4) 4
vector spaces (4) 4
algebras (3) 3
homotopía racional (3) 3
l-s category (3) 3
lusternik-schnirelmann category (3) 3
sections (3) 3
sullivan model (3) 3
tensors (3) 3
topological complexity (3) 3
topology (3) 3
54c35 (2) 2
algebra and number theory (2) 2
algebra homológica (2) 2
category (2) 2
conjecture (2) 2
differential homological algebra (2) 2
elliptic spaces (2) 2
fibración (2) 2
function space (2) 2
homology (2) 2
homotopy-theory (2) 2
k pq mathematics (2) 2
lie groups (2) 2
l∞ algebra (2) 2
mathematical analysis (2) 2
mathematical models (2) 2
mathematics, general (2) 2
maurer-cartan elements (2) 2
model category (2) 2
nilpotent bundle (2) 2
quillen model (2) 2
rational fibration (2) 2
rational homotopy-theory (2) 2
rational spaces (2) 2
robotics (2) 2
space of sections (2) 2
theorems (2) 2
05c15 (1) 1
11b68 (1) 1
17b01 (1) 1
17b55 (1) 1
19th century (1) 1
55u10 (1) 1
55u35 (1) 1
68q25 (1) 1
[formula omitted]-algebra (1) 1
[formula omitted]-algebras (1) 1
[math.math-at]mathematics [math]/algebraic topology [math.at] (1) 1
[math]mathematics [math] (1) 1
a algebra (1) 1
a-coalgebra (1) 1
a-persistence (1) 1
abridged index medicus (1) 1
aged (1) 1
aged, 80 and over (1) 1
algebra diferencial (1) 1
algebraic models of non-connected spaces (1) 1
applications of mathematics (1) 1
applied algebraic topology (1) 1
approximation (1) 1
ateneo de bogotá (1) 1
bernoulli numbers (1) 1
brackets (1) 1
breast neoplasms - pathology (1) 1
bundle (1) 1
carcinoma (1) 1
categories (1) 1
category theory (1) 1
cellular (1) 1
chilean diplomacy (1) 1
clases de cohomología (1) 1
co-h-space (1) 1
coalgebra (1) 1
coassociativity (1) 1
colombia (1) 1
complete differential graded lie algebra (1) 1
complexes (1) 1
components (1) 1
computer science - computational geometry (1) 1
computer science - computer vision and pattern recognition (1) 1
computer science, interdisciplinary applications (1) 1
computer science, theory & methods (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 03/2013, Volume 236, pp. 60 - 91
We develop a homotopy theory of L∞ algebras based on the Lawrence–Sullivan construction, a complete differential graded Lie algebra which, as we show,... 
Rational homotopy theory | [formula omitted]-algebras | Algebraic models of non-connected spaces | Maurer–Cartan set | algebras | Maurer-Cartan set | Analysis | Models | Algebra
Journal Article
International Journal of Radiation Oncology, Biology, Physics, ISSN 0360-3016, 2014, Volume 90, Issue 1, pp. S813 - S813
Journal Article
03/2014
Appl. Algebra Engrg. Comm. Comput., 26(1-2):121-139, 2015 We introduce and study A-infinity persistence of a given homology filtration of topological spaces.... 
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 10/2009, Volume 361, Issue 10, pp. 5601 - 5614
We give an explicit Lie model for any component of the space of free and pointed sections of a nilpotent fibration, and in particular, of the free and pointed... 
Morphisms | Algebra | Mathematical theorems | Homotopy theory | Maps | Functors | Mathematical models | Vector space models | Vector spaces | Rational homotopy theory | Space of sections | Mapping space | Sullivan model | Quillen model | SPACE | MATHEMATICS | mapping space | RATIONAL HOMOTOPY-THEORY | rational homotopy theory
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 7/2013, Volume 26, Issue 2, pp. 573 - 588
...Rev Mat Complut (2013) 26:573–588 DOI 10.1007/s13163-012-0105-z L ∞ rational homotopy of mapping spaces Urtzi Buijs · Yves Félix · Aniceto Murillo Received: 28... 
Rational homotopy theory | 54C35 | 55P62 | Mathematics | Topology | L_\infty $$ algebra | Geometry | Algebra | Mapping space | Analysis | Mathematics, general | Applications of Mathematics | L_\infty $$ model of a space | L∞ algebra | L∞ model of a space
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2017, Volume 29, Issue 2, pp. 277 - 286
In this paper we prove a family of identities for Bernoulli numbers parameterized by triples of integers with , . These identities are deduced by translating... 
17B01 | 55U35 | Bernoulli numbers | homotopy theory of Lie algebras | 11B68 | Gauge action | MATHEMATICS | MATHEMATICS, APPLIED | MODELS
Journal Article
Algebraic and Geometric Topology, ISSN 1472-2747, 03/2013, Volume 13, Issue 1, pp. 577 - 588
We prove that the universal enveloping algebra of the Lawrence-Sullivan construction is a particular perturbation of the complete Baues-Lemaire cylinder of... 
MATHEMATICS | COMPONENTS
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2008, Volume 83, p. 723
Journal Article
Journal of the Mathematical Society of Japan, ISSN 0025-5645, 2011, Volume 63, Issue 2, pp. 503 - 524
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2013, Volume 273, Issue 3, pp. 981 - 997
... mapping cone Urtzi Buijs · Javier J. Gutiérrez · Aniceto Murillo Dedicated to Yves Félix, on his 60th birthday Received: 29 November 2011 / Accepted: 3 April 2012... 
Mapping space | Secondary 54C35 | Rational homotopy | Mathematics, general | Mathematics | Primary 55P62 | L ∞ -algebras | algebras | MATHEMATICS | LIE-ALGEBRA | MODELS | L infinity-algebras | Analysis | Algebra
Journal Article
Commentarii Mathematici Helvetici, ISSN 0010-2571, 2008, Volume 83, Issue 4, pp. 723 - 739
In this paper we fully describe the rational homotopy Lie algebra of any component of a given (free or pointed) function space. Also, we characterize higher... 
General | Algebraic topology | General topology | Rational homotopy theory | Homotopy Lie algebra | Function space | Sullivan model | NILPOTENT BUNDLE | MATHEMATICS | MODELS | CATEGORY | SECTIONS | homotopy Lie algebra | rational homotopy theory
Journal Article
Israel journal of mathematics, ISSN 0021-2172, 06/2020
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2009, Volume 222, Issue 1, pp. 151 - 171
In this paper, when G is the circle S 1 and M is a G-space, we study the rational homotopy type of the fixed point set M G , the homotopy fixed point set M h G... 
Space of sections | Fixed point set | Homotopy fixed point set | Rational homotopy | BUNDLE | MATHEMATICS | FUNCTION-SPACES | MAPS
Journal Article
06/2017
We introduce the topological complexity of the work map associated to a robot system. In broad terms, this measures the complexity of any algorithm... 
Mathematics - Algebraic Topology
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 03/2013, Volume 236, pp. 60 - 91
Journal Article
Applicable algebra in engineering, communication and computing, ISSN 0938-1279, 03/2015, Volume 26, Issue 1-2, pp. 121 - 139
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 05/2017, Volume 520, p. 16
We detect higher order Whitehead products on the homology H of a differential graded Lie algebra L in terms of higher brackets in the transferred L∞ structure... 
Theorems | Topological manifolds | Brackets | Theoretical mathematics | Differential equations | Linear algebra | Lie groups | Homology
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 05/2017, Volume 520, p. 16
We detect higher order Whitehead products on the homology H of a differential graded Lie algebra L in terms of higher brackets in the transferred... 
Algebra
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 05/2017, Volume 520, p. 16
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1016/j.laa.2017.01.008 We detect... 
Algebra
Journal Article
Mediterranean journal of mathematics, ISSN 1660-5454, 2019, Volume 17, Issue 1
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.